# SDR DALA2024060305751

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 77,488 hours, 10,194 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 BULK CARGO DOOR HANDLE LOOSE AND GOUGE AT BOTTOM OF HANDLE CUTOUT. CORRECTIVE ACTION: REPAIRED GOUGE PER A330 SRM 52-33. OK FOR SERVICE. (5817745)
